Advertisement

 

 

Post-transfusion hyperhemolysis syndrome following gastrointestinal bleeding secondary to prehepatic portal hypertension.

Post-transfusion hyperhemolysis syndrome following gastrointestinal bleeding secondary to prehepatic portal hypertension.
Author Information (click to view)

Mejías Manzano MLÁ, Giráldez Gallego Á, Sánchez Torrijos YM,


Mejías Manzano MLÁ, Giráldez Gallego Á, Sánchez Torrijos YM, (click to view)

Mejías Manzano MLÁ, Giráldez Gallego Á, Sánchez Torrijos YM,

Advertisement

Revista espanola de enfermedades digestivas : organo oficial de la Sociedad Espanola de Patologia Digestiva 2017 08 04109() doi 10.17235/reed.2017.4978/2017
Abstract

Supportive transfusion represents a basic tool in the management of gastrointestinal (GI) bleeding. However, the use of hemoderivatives is not exempt from risks such as development of hemolysis. We report a case of post-transfusion hyperhemolysis syndrome in a female patient with prehepatic portal hypertension.

Submit a Comment

Your email address will not be published. Required fields are marked *

1 × 3 =

[ HIDE/SHOW ]